# SDR SWAA2019111138670

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 73,610 hours, 43,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 655745723A
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION, COVER FOR MANUAL RELEASE AFT SERVICE DOOR SLIDE OFF.  REINSTALLED COVER OVER MANUAL SLIDE RELEASE ON AFT SERVICE PER MT 725-62-01.
